# SDR DALA2018060403810

- Difficulty date: June 3, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 71,164 hours, 52,402 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. AIRCRAFT DIVERTED TO TLH DUE TO ODOR NEAR ROW 35.  THE ODOR PERSISTED UNTIL ENGINE SHUTDOWN. AN OVERWEIGHT LANDING WAS PERFORMED. MAINTENANCE FOUND THE APU INLET WET WITH HYDRAULIC FLUID AND A HYDRAULIC LEAK IN LEFT WHEEL WELL AT A COUPLING ON THE 2 SPEED VALVE. THE COUPLING WAS SECURED. THE WHEEL WELL AND THE AIRCRAFT BELLY WERE CLEANED. THE APU INLET DOOR ASSEMBLY WAS CLEANED. A MINI DUCT BURN OUT WAS PERFORMED AND AN OVERWEIGHT LANDING INSPECTION WAS COMPLIED WITH. THE AIRCRAFT WAS RETURNED TO SERVICE.
